Having loose motion and not confirmed of pregnancy. Had taken rantac-D. Treatment? - Online Doctor Chats
Hello Doctor, good morning
How can I help you?
about 3-4 times till 2pm and again 3-5 times till about 9 pm
and 3 times since then
i took a lomotil yesterday at noon
and had earlier taken a Rantac-D since I had stomach cramps in the morning and I thought it was acidity
I have to mention that i had IUI 12 days ago
and currently am not sure am pregnant... I am advised that I will know only on 15th day after IUI since I took 0000 iu hcg then
have been drinking electral
and lots of water
only curd rice and simple food and some bread
but feel very weak and exhausetd
cramps now and then
could you please advise?
How are you feeling now?
weak and a bit shaky
but overall ok,
Has the loose stools stopped?
the stools were extremely watery yesterday but slightly more solid today
no, but only once so far today morning
Are you running fever?
Do you still feel the abdominal cramps?
yes, but not as frequent and not as painful
It seems you are improving.
Yes, feel the same.
And most gastroenteritis is self limiting and improves without any medication in a day or two.
Reduced abdominal pain and reduced frequency of loose stool is an indication of that. This means you need not use any new medications.
good to hear. shall i just continue with the food i mentioned and electral?
You can wait for a day and you will feel better.
You can continue electral fluids to improve hydration.
You can continue with normal food. Add yoghurt/curd. It is beneficial.
Watch for few symptoms - fever, increased abdominal cramps and persistence of loose stool and vomiting.
You will need to visit your doctor if these symptoms occur.
Have you followed?
thank you, will follow your advice!
Do you have any other query?
should i be worried about the weakness
and a bit of dizziness
The symptoms are secondary to loss of body fluids.
It will also improve in a few days.
I would not be worried if weakness and dizziness improves.
okay, that was very helpful! Thank you very much
So you can watch the progress of symptoms for next few hours.
If the dizziness worsens or doesn't feel better by this evening, you can consider visiting your doctor.
Have you followed?
Do you have any other questions?
I will do that and in case of any of the symptoms you mentioned, I will consult my doctor
no, that is all the queries I had. Thanks again
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Is black, tarry stools a side effect of fiorinal with codeine?
- Is stomach discomfort, upset, or pain a side effect of cipro?
- Treatment for frequent loose motion
- Side effects of cellcept 500mg
- Vestibular therapy for motion sickness
- Loose motion treatment
- Suggest treatment for loose motion
- Is bloody, black, or tarry stools a side effect of mylanta ar?
- Is chest discomfort or pain a side effect of methamphetamine?
- Diaper rash cream for acne
- Is bloody, black, or tarry stools a side effect of ketoprofen?
- Blood clot in leg calf
- Thrush treatment for over 60s
- Treatment of loose motion in pregnancy
- Treatment and cure for loose motion